| Model Number |
15 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue of the event code.The event code was cleared from the memory of the device and thereafter did not return.The unexpected shut down could not be duplicated with charged batteries.It was noted that the device had issued a "replace battery" warning in the software log.The customer indicated the batteries were replaced at the time of the event to resolve the unexpected shutdown.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly shut down and had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The cause of the unexpected shut down was determined to be due to the depleted battery.
Event or Problem Description